# SDR AC2A202109299201

- Difficulty date: September 20, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N927SC
- Make and model: Skrsky S92A
- Aircraft serial: 920310
- Aircraft time: 1,116 hours, 1,267 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Control Servo
- Part number: 9241006810106
- Part serial: B03400377
- Condition: Unserviceable
- Part time: 1,116 hours, 1,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SERVO CONTROL LINKAGE BEARINGS WORN TO LIMITS
